# SDR R61A201801310235

- Difficulty date: January 31, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 21,361 hours, 15,070 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066327001
- Condition: Corroded
- Location: Frame 90
- Part time: 21,361 hours, 15,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE PAX CABIN FLOORBEAM AREA AT FRAME 90, RBL 20.   PERFORMED A PERMANENT REPAIR TO THE FLOORBEAM AREA WITH FABRICATED PART IAW  ETD2018-170-012719.
